# SDR GTIA2025110639165

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 10,979 hours, 4,710 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE AIR QUALITY EVENT EXPERIENCED ON DOWNWIND LEG. OCCURED AFTER FILLING THROUGH A CLOUD. DETECTED ALL THROUGH THE CABIN AND FLIGHT DECK--
